# SDR AALA201710319005

- Difficulty date: October 27, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 55,827 hours, 20,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2269
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 & R3 EMER EXIT SIGNS NEAR DOOR HANDLE DOT NOT ILLUMINATE. REPLACED FAULTY EMERGENCY POWER SUPPLY IAW AMM.
